IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Computer Systems (CPSY) [schedule] [select]
Chair Tsutomu Yoshinaga (Univ. of Electro-Comm.)
Vice Chair Akira Asato (Fujitsu), Yasuhiko Nakajima (NAIST)
Secretary Koji Nakano (Hiroshima Univ.), Hidetsugu Irie (Univ. of Electro-Comm.)
Assistant Hiroaki Inoue (NEC), Takeshi Ohkawa (Utsunomiya Univ.)

Technical Committee on Dependable Computing (DC) [schedule] [select]
Chair Nobuyasu Kanekawa (Hitachi)
Vice Chair Michiko Inoue (NAIST)
Secretary Koji Iwata (RTRI), Tatsuhiro Tsuthiya (Osaka Univ.)

Conference Date Mon, Jul 28, 2014 13:15 - 18:40
Tue, Jul 29, 2014 09:00 - 18:15
Wed, Jul 30, 2014 09:00 - 18:40
Topics Parallel, Distributed and Cooperative Processing 
Conference Place TOKI MESSE, Niigata Convention Center 
Address 6-1 Bandaijima,Chuo-ku,Niigata City,Niigata 950-0078 Japan
Transportation Guide http://www.tokimesse.com/english/access/index.html
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Mon, Jul 28 PM 
13:15 - 14:30
(1)
CPSY
13:15-13:40 An FPGA-based Graph Processing Accelerator with PyCoRAM CPSY2014-10 Shinya Takamaeda-Yamazaki, Tadahiro Edamoto, Jun Yao, Yasuhiko Nakashima (NAIST)
(2)
CPSY
13:40-14:05 High Performance Graph Processing with a Memory Intensive Array Accelerator CPSY2014-11 Ryo Shimizu, Shinya Takamaeda Yamazaki, Jun Yao, Yasuhiko Nakashima (NAIST)
(3)
CPSY
14:05-14:30 An Efficient Implementation of the Gradient-based Hough Transform using DSP slices and block RAMs on the FPGA CPSY2014-12 Xin Zhou, Yasuaki Ito, Koji Nakano (Hiroshima Univ.)
  14:30-14:45 Break ( 15 min. )
Mon, Jul 28 PM 
17:00 - 18:40
(4)
CPSY
17:00-17:25 Performance Evaluation of Hadoop Applications in Hybrid Cloud CPSY2014-13 Hayata Ohnaga (Tokyo Tech), Kento Aida (NII/Tokyo Tech), Omar Abdul-Rahman (NII)
(5)
CPSY
17:25-17:50 Fast Evaluation Method based on Static Code Analysis for Programs Derived by the Iterative Optimization on the Polyhedral Model CPSY2014-14 Tomoyuki Hosaka, Nobuhiko Sugino (Tokyo Inst. of Tech.)
(6)
CPSY
17:50-18:15 Auto Program Tuning for Improving Utilization of GPU Resources CPSY2014-15 Ryo Takeshima, Tomoaki Tsumura (Nagoya Inst. of Tech.)
(7)
CPSY
18:15-18:40 Performance Evaluation of Speculative Parallel Processing Utilizing Hardware Transactional Memory on Commercial Multi-core CPU CPSY2014-16 Yutaka Matsuno, Kanemitsu Ootsu, Takeshi Ohkawa, Takashi Yokota (Utsunomiya Univ.)
  18:40-18:55 Break ( 15 min. )
Tue, Jul 29 AM 
09:00 - 10:15
(8)
CPSY
09:00-09:25 Verification Method of the Split Circuit by High-Level Synthesis Tool in a Circuit Partitioning mechanism CPSY2014-17 Kazuya Matsuda (TAT), Takefumi Miyoshi (e-trees.Japan), Masashi Takemoto (TAT), Satoshi Funada (e-trees.Japan), Hironori Nakajo (TAT)
(9)
CPSY
09:25-09:50 Design and Performance Evaluation of a Manycore Processor for Large FPGA CPSY2014-18 Haruka Mori, Kenji Kise (Tokyo Tech)
(10)
CPSY
09:50-10:15 A Study of Accelerated Image Processing of Stabilizing Navigational Image by HW/SW Cooperative Processing on an FPGA CPSY2014-19 Daichi Uetake, Takeshi Ohkawa (Utsunomiya Univ), Yohei Matsumoto (TUMSAT), Takashi Yokota, Kanemitsu Ootsu (Utsunomiya Univ)
  10:15-10:30 Break ( 15 min. )
Tue, Jul 29 AM 
10:45 - 12:00
(11)
CPSY
10:45-11:10 Interconnect Design for Low Latency, High Topological Embeddability and Partitioning Capability by Supplementary Optical Circuit Switches CPSY2014-20 Ryuta Kawano (Keio Univ.), Ikki Fujiwara (NII), Hiroki Matsutani, Hideharu Amano (Keio Univ.), Michihiro Koibuchi (NII)
(12)
CPSY
11:10-11:35 TCP Protocol for 40Gbps Data Transfer CPSY2014-21 Fukumasa Morifuji, Kei Hiraki (Univ. of Tokyo)
(13)
CPSY
11:35-12:00 Alterable uniform and random NoC through rewiring CPSY2014-22 Seiichi Tade, Ryuta Kawano, Hiroki Matsutani (Keio Univ.), Michihiro Koibuchi (NII), Hideharu Amano (Keio Univ.)
  12:00-13:30 Lunch Break ( 90 min. )
Tue, Jul 29 PM 
13:30 - 14:45
(14)
CPSY
13:30-13:55 Parallel Algorithms for the Summed Area Table on the Asynchronous Hierarchical Memory Machine, with GPU implementations CPSY2014-23 Akihiko Kasagi, Koji Nakano, Yasuaki Ito (Hiroshima Univ.)
(15)
CPSY
13:55-14:20 Cache Scheme Optimized to Access Behavior of Flash SSDs CPSY2014-24 Shugo Ogawa (NEC)
(16)
CPSY
14:20-14:45 Middlewares Utilizing The Characteristics of Resource Disaggregated Architecture CPSY2014-25 Masaki Kan, Jun Suzuki, Yuki Hayashi, Takashi Yoshikawa, Shinya Miyakawa (NEC)
  14:45-15:00 Break ( 15 min. )
Tue, Jul 29 PM 
15:15 - 16:30
(17)
CPSY
15:15-15:40 A preminarily evaluation on primitive data transfer performance of PEACH3 CPSY2014-26 Hideharu Amano, Takuya Kuhara (Keio Univ.), Toshihiro Hanawa (Univ. of Tokyo), Yuetsu Kodama, Taisuke Boku (Univ. of Tsukuba)
(18)
CPSY
15:40-16:05 Consideration of 2D-FFT by Decomposition of Large Scale Data on Multi-GPU CPSY2014-27 Hiroaki Miyata, BoazJessie Jackin, Takeshi Ohkawa, Kanemitsu Ootsu, Takashi Yokota, Yoshio Hayasaki, Toyohiko Yatagai, Takanobu Baba (Utsunomiya Univ.)
(19)
CPSY
16:05-16:30 Matrix Multiplication Library for Computation Acceralator with Limited Own Memory Size CPSY2014-28 Kiyotaka Atsumi (KA-LAB)
Tue, Jul 29 PM 
15:15 - 16:30
(20)
DC
15:15-15:40 Performance Analysis of The Lustre on Small-Scale Cluster DC2014-18 Takeshi Fukunaga, Kei Hiraki (Univ. of Tokyo)
(21)
DC
15:40-16:05 Evaluation of Large-scale Graph Rewriting Model Checking Using Hash Compaction DC2014-19 Taketo Yoshida, Masaru Onuma, Kazunori Ueda (Waseda Univ.)
(22)
DC
16:05-16:30 A Job Scheduling Method Based on Completion Probability of Voting in Volunteer Computing DC2014-20 Yuto Miyakoshi, Kan Watanabe (Okayama Univ.), Masaru Fukushi (Yamaguchi Univ.), Yasuyuki Nogami (Okayama Univ.)
  16:30-16:45 Break ( 15 min. )
Tue, Jul 29 PM 
17:00 - 18:15
(23)
CPSY
17:00-17:25 GPU-based String Matching Method using Warp Shuffle Instructions for Nerwork Intrusion Detecion System on routere CPSY2014-29 Satoshi Koibuchi, Kazumasa Ikeuchi, Shinichi Ishida, Hiroaki Nishi (Keio Univ.)
(24)
CPSY
17:25-17:50 Anonymization Infrastructure for Privacy Preserving Data Publishing CPSY2014-30 Yuichi Nakamura, Kengo Okada, Fumito Yamaguchi, Hiroaki Nishi (Keio Univ.)
(25)
CPSY
17:50-18:15 Development of Cipher implementation tool using GUI CPSY2014-31 Masashi Watanabe, Keisuke Iwai, Hidema Tanaka, Takakazu Kurokawa (NDA)
  18:15-20:15 Banquet ( 120 min. )
Wed, Jul 30 AM 
09:00 - 10:15
(26)
CPSY
09:00-09:25 An Implementation of Credibility-based Job Scheduling in Volunteer Computing Systems CPSY2014-32 Shun-ichiro Tani, Kan Watanabe (Okayama Univ.), Masaru Fukushi (Yamaguchi Univ.), Yasuyuki Nogami (Okayama Univ.)
(27)
CPSY
09:25-09:50 Instruction Execution Method towards Error Reduction of Neural Network Processing CPSY2014-33 Kazuma Koike, Shinya Takamaeda-Yamazaki, Jun Yao, Yasuhiko Nakashima (NAIST)
(28)
CPSY
09:50-10:15 Implementation of Wireless Connected Android Cluster Computer System Supporting Automatic Clustering CPSY2014-34 Yusuke Arai, Kanemitsu Ootsu, Takashi Yokota, Takeshi Ohkawa (Utsunomiya Univ.)
  10:15-10:30 Break ( 15 min. )
Wed, Jul 30 AM 
10:45 - 12:00
(29)
CPSY
10:45-11:10 Method of Treating Read Operations' Trade-off between Throughput and Latency on Cyber-Physical Systems CPSY2014-35 Hiroshi Miyake, Junpei Kamimura, Dai Kobayashi (NEC)
(30)
CPSY
11:10-11:35 The Framework for Jointing Computation Center with User-Level Management System CPSY2014-36 Hideyuki Jitsumoto (Univ. of Tokyo), Taizo Kobayashi (Teikyo Univ.), Masaharu Matsumoto (Univ. of Tokyo), Shinichiro Takizawa (RIKEN), Shinichi Miura (Tokyo Inst. of Tech), Kengo Nakajima (Univ. of Tokyo)
(31)
CPSY
11:35-12:00 Dynamic Load Balancing for Realtime Detection Framework CPSY2014-37 Yusuke Koyanagi, Kenji Kobayashi, Tateki Imaoka, Masazumi Matsubara, Yoshinori Sakamoto (Fujitsu)
  12:00-14:00 Lunch Break ( 120 min. )
Wed, Jul 30 PM 
14:00 - 14:50
(32)
CPSY
14:00-14:25 GPU-Based Acceleration on Partitioned Graph Databases CPSY2014-38 Shin Morishima, Hiroki Matsutani (Keio Univ.)
(33)
CPSY
14:25-14:50 Improving Performance of Cassandra by Dynamic Control of Quorum Parameters CPSY2014-39 Toshiya Tanaka, Satoshi Fukuda, Ryota Kawashima, Shoichi Saito, Hiroshi Matsuo (Nagoya Inst. of Tech.)
  14:50-15:05 Break ( 15 min. )
Wed, Jul 30 PM 
15:15 - 16:30
(34)
CPSY
15:15-15:40 Spatiotemporal compression and hierarchization for low-power sensor networks CPSY2014-40 Takashi Nakada, Yukito Tanaka (Univ. of Tokyo), Keiro Muro (Hitachi), Takeo Murakami, Shintaro Fujisaki (Hitachi Information & Telecommunication Engineering), Takanori Shimura, Taizo Kinoshita (Hitachi), Hiroshi Nakamura (Univ. of Tokyo)
(35)
CPSY
15:40-16:05 The reality of Power Consumption with Different Computer Configurations and Workloads CPSY2014-41 Hisanobu Tomari, Kei Hiraki (Univ. of Tokyo)
(36)
CPSY
16:05-16:30 Coordinated Control of ICT and CRACs for Data Center Energy Saving via Mixed Integer Quadratic Programming CPSY2014-42 Hideaki Hashimoto, Keigo Matsuo, Kazuaki Chikira, Masayuki Nakamura, Joji Urata (NTT)
  16:30-16:45 Break ( 15 min. )
Wed, Jul 30 PM 
17:00 - 18:40
(37)
CPSY
17:00-17:25 Content-Aware Resolution Management and Auto-Parallelization for a Video Processing Library CPSY2014-43 Masahiro Mizuno, Takuya Matsunaga, Tomoaki Tsumura, Hiroshi Matsuo (Nagoya Inst. of Tech.)
(38)
CPSY
17:25-17:50 Implementation of Path Profiler for Enabling Analysis of Data Dependencies Between Program Execution Paths CPSY2014-44 Kazuki Ohshima, Kanemitsu Ootsu, Takanobu Baba, Takeshi Ohkawa, Takashi Yokota (Utsunomiya Univ.)
(39)
CPSY
17:50-18:15 Auto-scaling for low responsiveness of Node.js when handling CPU-bound tasks CPSY2014-45 Zhu Wang, Kei Hiraki (Univ. of Tokyo)
(40)
CPSY
18:15-18:40 Design of OpenCL Library and Execution Dispatcher for Embedded Accelerator CPSY2014-46 Ryuichi Sakamoto, Mikiko Sato (Tokyo Univ. of Agriculture and Tech. (TUAT)), Hideharu Amano, Tadahiro Kuroda (Keio Univ.), Kimiyoshi Usami (Shibaura Inst. of Tech.), Hiroshi Nakamura (Univ. of Tokyo), Mitaro Namiki (Tokyo Univ. of Agriculture and Tech. (TUAT))

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
CPSY Technical Committee on Computer Systems (CPSY)   [Latest Schedule]
Contact Address Takeshi OHKAWA (Utsunomiya Univ.)
TEL +81-28-689-6270
E-: ohisu-u 
DC Technical Committee on Dependable Computing (DC)   [Latest Schedule]
Contact Address  


Last modified: 2014-08-01 13:50:18


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to CPSY Schedule Page]   /   [Return to DC Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan